Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Has sever sunburn on stomach and neck. Have small blisters. Medicines to relive pain?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
My boyfriend has severe sunburn on his stomach back and neck. Hasn't slept at all last night due to stabbing pains in the burn area. He has small blisters all over his stomach and back, he doesn't have a headache and has been drinking plenty if water. He has developed a rash on the I damaged skin down both his left and right side. We are in italy on holiday and he is refusing to let me call a doctor, I am waiting for the chemist to open what should I ask them for to relieve the pain
Posted Tue, 23 Jul 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 51 minutes later
Thanks for writing to us.
To treat these symptoms induced by sunburn
1) he should continue with drinking plenty of water to maintain adequate hydration.
2)right now, you can do ice cold water compresses over the affected area.Also application of calamine lotion mixed with steroid cream like mometasone or fluticasone would help in soothing the affected area
3) intake of oral painkiller like paracetamol or ibuprofen would help in pain reduction.
4) Ask him to stay in cool environment and wear loose cotton clothes

hopefully the lesions would resolve in few days.
wishing him speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor